MAUDE Adverse Event Report: MICRO THERAPEUTICS, INC. DBA EV3 SOLITAIRE FR3; CATHETER, THROMBUS RETRIEVER

MICRO THERAPEUTICS, INC. DBA EV3 SOLITAIRE FR3; CATHETER, THROMBUS RETRIEVER
Model Number SFR3-6-40-10
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event was initially reported by the facility in report # (b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received a report, upon removal of the solitaire after retrieval, it was recognized that the tip of the stent was no longer connected.Fluoroscopy showed the tip was retained in the right mca, preventing recanalization.The detached portion was able to be retrieved.The patient was undergoing thrombectomy of a right-sided middle cerebral artery stroke with complete occlusion of the right internal carotid artery and m1.

Brand Name
SOLITAIRE FR3
Common Device Name
CATHETER, THROMBUS RETRIEVER
Manufacturer (Section D)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
MDR Report Key10476634
Report Number2029214-2020-00868
Device Sequence Number2949544
Product Code NRY
UDI-Device Identifier00847536020559
UDI-Public00847536020559
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K113455
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/21/2021
Device Model NumberSFR3-6-40-10
Device Catalogue NumberSFR3-6-40-10
Device Lot NumberA937985
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2020
Initial Report FDA Received Date09/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age47 YR